Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/151438
Title: On central extensions of An as galois group over ø
Author: Vila, Núria (Vila i Oliva)
Keywords: Teoria de Galois
Universitat de Barcelona. Institut de Matemàtica
Issue Date: 1985
Publisher: Universitat de Barcelona
Series/Report no: Mathematics Preprint Series; 23
Note: Preprint enviat per a la seva publicació en una revista científica: Archiv der Mathematik, 1985, volume 44, pp. 424–437. [https://doi.org/10.1007/BF01229325]
Note: Reproducció digital del document original en paper [CRAI Biblioteca de Matemàtiques i Informàtica - Dipòsit Departament CAIXA 31.44]
URI: http://hdl.handle.net/2445/151438
Appears in Collections:Preprints de Matemàtiques - Mathematics Preprint Series

Files in This Item:
File Description SizeFormat 
MPS_N023.pdf734.11 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.